MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BRUCKER/MESSROGHLI SUPRALOOP LARGE; GYNECOLOGY SUPRA LOOP

KARL STORZ SE & CO. KG BRUCKER/MESSROGHLI SUPRALOOP LARGE; GYNECOLOGY SUPRA LOOP
Model Number 26183MD-S
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The broken instrument was returned for evaluation.We confirmed that the electrode is broken but still intact.The loop itself is a single use item and most likely it arced during use and broke off.
 
Event or Problem Description
Allegedly, during a laparoscopic supracervical hysterectomy procedure, the supraloop broke and the colon was nicked.Per the nurse manager, "the patient was harmed but the wound was repaired in surgery, no further complications noted".

Brand Name
BRUCKER/MESSROGHLI SUPRALOOP LARGE
Common Device Name
GYNECOLOGY SUPRA LOOP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
MDR Report Key8794079
Report Number9610617-2019-00059
Device Sequence Number11519959
Product Code OHD
UDI-Device Identifier04048551393567
UDI-Public4048551393567
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944793
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26183MD-S
Device Catalogue Number26183MD-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2019
Initial Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient Weight68